Multiplicative properties of the slice filtration
Astérisque, no. 335 (2011) , 305 p.
@book{AST_2011__335__R1_0,
     author = {Pelaez, Pablo},
     title = {Multiplicative properties of the slice filtration},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {335},
     year = {2011},
     zbl = {1235.14003},
     mrnumber = {2807904},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2011__335__R1_0/}
}
TY  - BOOK
AU  - Pelaez, Pablo
TI  - Multiplicative properties of the slice filtration
T3  - Astérisque
PY  - 2011
DA  - 2011///
IS  - 335
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2011__335__R1_0/
UR  - https://zbmath.org/?q=an%3A1235.14003
UR  - https://www.ams.org/mathscinet-getitem?mr=2807904
LA  - en
ID  - AST_2011__335__R1_0
ER  - 
%0 Book
%A Pelaez, Pablo
%T Multiplicative properties of the slice filtration
%S Astérisque
%D 2011
%N 335
%I Société mathématique de France
%G en
%F AST_2011__335__R1_0
Pelaez, Pablo. Multiplicative properties of the slice filtration. Astérisque, no. 335 (2011), 305 p. http://numdam.org/item/AST_2011__335__R1_0/

[1] W. G. Dwyer, P. S. Hirschhorn, D. M. Kan & J. H. Smith - Homotopy limit functors on model categories and homotopical categories, Mathematical Surveys and Monographs, vol. 113, Amer. Math. Soc., 2004. | Zbl | MR

[2] E. M. Friedlander & A. Suslin - "The spectral sequence relating algebraic K-theory to motivic cohomology", Ann. Sci. École Norm. Sup. 35 (2002), p. 773-875. | DOI | Numdam | EuDML | Zbl | MR

[3] P. G. Goerss & J. F. Jardine - "Localization theories for simplicial presheaves", Canad. J. Math. 50 (1998), p. 1048-1089. | DOI | Zbl | MR

[4] P. G. Goerss & J. F. Jardine, Simplicial homotopy theory, Progress in Math., vol. 174, Birkhäuser, 1999. | Zbl | MR

[5] A. Grothendieck et al. - Théorie des topos et cohomologie étale des schémas. Tome 1: Théorie des topos, Lecture Notes in Math., vol. 269, Springer, 1972, Séminaire de Géométrie Algébrique du Bois-Marie 1963-1964 (SGA 4), Dirigé par M. Artin, A. Grothendieck, et J. L. Verdier. Avec la collaboration de N. Bourbaki, P. Deligne et B. Saint-Donat. | Zbl

[6] P. S. Hirschhorn - Model categories and their localizations, Mathematical Surveys and Monographs, vol. 99, Amer. Math. Soc., 2003. | Zbl | MR

[7] P. S. Hirschhorn, "Overcategories and undercategories of model categories", Preprint (2005).

[8] J. Hornbostel - "Localizations in motivic homotopy theory", Math. Proc. Cambridge Philos. Soc. 140 (2006), p. 95-114. | DOI | Zbl | MR

[9] M. Hovey - "Monoidal model categories", Preprint (1998).

[10] M. Hovey, Model categories, Mathematical Surveys and Monographs, vol. 63, Amer. Math. Soc., 1999. | Zbl | MR

[11] M. Hovey, "Spectra and symmetric spectra in general model categories", J. Pure Appl. Algebra 165 (2001), p. 63-127. | DOI | Zbl | MR

[12] M. Hovey, B. E. Shipley & J. H. Smith - "Symmetric spectra", J. Amer. Math. Soc. 13 (2000), p. 149-208. | DOI | Zbl | MR

[13] J. F. Jardine - "Simplicial presheaves", J. Pure Appl. Algebra 47 (1987), p. 35-87. | DOI | Zbl | MR

[14] J. F. Jardine, "Motivic symmetric spectra", Doc. Math. 5 (2000), p. 445-553. | EuDML | Zbl | MR

[15] G. M. Kelly - "Doctrinal adjunction", in Category Seminar (Proc. Sem., Sydney, 1972/1973), Springer, 1974, p. 257-280. Lecture Notes in Math., Vol. 420. | DOI | Zbl | MR

[16] M. Levine - "The homotopy coniveau tower", J. Topol. 1 (2008), p. 217-267. | DOI | Zbl | MR

[17] W. S. Massey - "Products in exact couples", Ann. of Math. 59 (1954), p. 558-569. | DOI | Zbl | MR

[18] F. Morel & V. Voevodsky - "𝐀 1 -homotopy theory of schemes", Publ. Math. I.H.É.S. 90 (1999), p. 45-143. | DOI | Numdam | EuDML | Zbl | MR

[19] A. Neeman - "The Grothendieck duality theorem via Bousfield's techniques and Brown representability", J. Amer. Math. Soc. 9 (1996), p. 205-236. | DOI | Zbl | MR

[20] A. Neeman, Triangulated categories, Annals of Math. Studies, vol. 148, Princeton Univ. Press, 2001. | Zbl | MR

[21] D. G. Quillen - Homotopical algebra, Lecture Notes in Math., No. 43, Springer, 1967. | Zbl | MR

[22] O. Röndigs & P. A. Ostvær - "Modules over motivic cohomology", Adv. Math. 219 (2008), p. 689-727. | DOI | Zbl | MR

[23] S. Schwede & B. E. Shipley - "Algebras and modules in monoidal model categories", Proc. London Math. Soc. 80 (2000), p. 491-511. | DOI | Zbl | MR

[24] V. Voevodsky - "Triangulated categories of motives over a field", in Cycles, transfers, and motivic homology theories, Ann. of Math. Stud., vol. 143, Princeton Univ. Press, 2000, p. 188-238. | Zbl | MR

[25] V. Voevodsky, "Open problems in the motivic stable homotopy theory. I", in Motives, polylogarithms and Hodge theory, Part I (Irvine, CA, 1998), Int. Press Lect. Ser., vol. 3, Int. Press, Somerville, MA, 2002, p. 3-34. | Zbl | MR

[26] V. Voevodsky, "On the zero slice of the sphere spectrum", Tr. Mat. Inst. Steklova 246 (2004), p. 106-115. | Zbl | MR